A 25-year-old female asked:
Disclaimer

my lo is 8months old n is taking amoxicillian rite now 4 n ear infection is it ok 2 to rotate tylenol (acetaminophen) and motrin..hes teething..n feeling a lil warm?

4 doctor answers
Dr. Yash Khanna
57 years experience Family Medicine
Not a good idea: Not a good idea to use fever reducers without measuring the temp with a thermometer and only if temp is over 100.Degree farenheight and american academy does not recommend using Motrin and tylenol (acetaminophen) alternating, use one or the other and if fever is too high treat the cause og fever fever is bodies reaction to infections and is not so bad unless it goes above 103degrees and teething does not cause fev.
Answered on Jun 30, 2014
1
1 thank
Dr. Alex Shvartsman
25 years experience Cosmetic Dentistry
Yes: It is ok.
Answered on Jan 29, 2013
Dr. Rena Kravitz
38 years experience Pediatric Dentistry
Yes: But you should wait 4 hours after tylenol (acetaminophen) and 6 hours after motrin. Check with your pediatric doctor. They migt give you a closer time table..
Answered on Feb 11, 2013
Dr. Arnold Malerman
53 years experience Orthodontics
Don't stop: Must take full course of antibiotic EXACTLY as directed to control bacteria. Children's Motrin/Tylenol are pain killers, not antibiotics. Check w your Pediatrician, but Children's pain Meds, with dose titrated to your child's weight, should be OK. Till you reach Physician a cold teething ring very helpful. @ 1st b'day see a Pediatric Dental Specialist.
Answered on Sep 13, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A female asked:
Dr. Katharine Cox
45 years experience Pediatric Emergency Medicine
Recheck: It is possible that the ear fluid may have turned into an ear infection. Continue to treat his fever if it makes him uncomfortable. A recheck exam wou ... Read More
1
1 thank
A 36-year-old female asked:
Dr. James Ferguson
46 years experience Pediatrics
Depends on variables: Acetaminophen products come in various dosing forms, drops /liquid/pill/capsule. The proper dose depends on the strength of the product.I'll assume yo ... Read More
A 44-year-old male asked:
Dr. Alireza Raboubi
15 years experience Family Medicine
See a physician NOW: you may be either having a GI bleed from ibuprofen or C.Diff from antibiotics. see a health care provider IMMEDIATELY. both conditions are very seriou ... Read More
1
1 thank
A 4-year-old female asked:
Dr. James Ferguson
46 years experience Pediatrics
Time needs: Any time you start an antibiotic you are playing catch-up with an established infection.It will take time for absorbed antibiotic to achieve a level i ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month